MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR ASSY TWO LEVEL PLATE SIZE 28; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US AVIATOR ASSY TWO LEVEL PLATE SIZE 28; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 48811228
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required a revision surgery.The locking tab on the plate was broken upon going into surgery after the surgeon noticed the screws at c7 were backing out of the plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event was confirmed by the stryker rep.A revision surgery occurred and the implants were kept by the hospital.Manufacturing files were not reviewed because no lot numbers were provided the root cause could not be determined from the information provided.Potential root causes include: poor surgical candidate or bone quality.Excessive post-op activity by patient (not recommended by surgeon).Patient does not follow surgeon instructions.Patient over exerts.

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 28
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7347920
Report Number0009617544-2018-00070
Device Sequence Number18971523
Product Code KWQ
UDI-Device Identifier07613252152187
UDI-Public(01)07613252152187
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811228
Device Catalogue Number48811228
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date03/18/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;